| Model Number |
3670 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .
Event or Problem Description
It was reported that following weight loss, the patient experienced discomfort at the ipg site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was replaced, and the pocket site was modified to address the issue.